# SDR 99ZZZX369

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BLADE EROSION SHIELD DEBONDED.  DEBOND AT BUTT END OF BLADE ABOUT 3 SQUARE INCHES.  REPAIRED AND INSTALLED NEW DEICE BOOT IAW MFG CMM.
